MathSciNet Relay Station
MathSciNet bibliographic data
MR1654780 11G05
Cheon, J.; Hahn, S. Explicit valuations of division polynomials of an elliptic curve. Manuscripta Math. 97 (1998), no. 3, 319–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement